DOI 10.1080/17843286.1991.11718161
Eosinophilia-myalgia syndrome associated with L-tryptophan. A case report with pulmonary manifestations and review of the literature.
Аннотация
On October 1989, eosinophilia and incapacitating myalgia, together with arthralgia, dyspnea, cough and edema of the extremities, were shown to be associated with L-tryptophan ingestion. Since then, 1531 cases of eosinophilia-myalgia syndrome have been reported in United States and 22 in Belgium. We report here the unusual pulmonary presentation of this syndrome with a dramatic response of eosinophilia to corticotherapy. The cardio-pulmonary symptoms of eosinophilia-myalgia syndrome and its pathophysiology, which remains unclear, are discussed. The withdrawal of the substance and corticotherapy generally lead to complete recovery although several deaths have been reported.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.